# SDR QXEA0202152

- Difficulty date: December 8, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 2,820 hours, 2,348 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Cartridge
- Part number: P93A25602
- Part serial: A20977
- Condition: Failed
- Location: Fuel System
- Part time: 47 hours, 35 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI- TRANSFER PUMP CAUTION AND RIGHT TRANSFER PUSH LIGHT INDICATOR FAIL.  SAME RESULTS WITH LEFT TRANSFER PUSH LIGHT SELECTED AND AUTO OVERRIDE SELECTED.  PROBLEM CLEARED IN 30 MINUTES.  REMOVED AND REPLACED BI-CROSSFLOW PUMP CARTRIDGE.
